# SDR MASA2012061334881

- Difficulty date: June 8, 2012
- Submitted: August 20, 2012
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 20,620 hours, 16,510 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 1031-1069.75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO RT FLOOR SUPPORT AROUND NUTPLATE HOLES AND FASTENERS LOCATED BETWEEN FS 1031 AND 1069.75.  BLENDED & REPAIRED IAW EO CL600-2D24-25-L01275.
